# SDR SWIA2022081666287

- Difficulty date: June 28, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H TRU BAY WEB CRACKED AT APPROX FS193.00     (C-CHECK RO 8/14/2022)    CUT OUT CRACK AND INSTALLED DOUBLER, SHIM, AND CLEAT REF REO 670-53-11-509 REV E DATED 2018-02-08. ALSO COMPLIED WITH 51-900-1002-SKY
